# SDR AU960009

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech D55
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Outer Wing Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING SPAR CORRODED IN AREA BEHIND LH ENGINE - FOUND DURING  INSPECTION IAW AD/B55/29 AMDT1 - AIRCRAFT HAD BEEN PREVIOUSLYOPERATED IN A SALT LADEN ENVIRONMENT BY THE LAST OWNER
